Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Had a tubiligation. Have back pain, lower abdominal cramping, brown discharge. What is wrong?

Hello...I had a tubiligation done July 1,2011...since then I have regular periods until the past three cycles...the first one I was late about 4 days...the second one I was late right at two weeks...and this month I am currently About 3 days late...I am having alittle back pain on the left side plus alittle cramping in the lower abdomen . Leading up to these periods though I have had brown vaginal discharge for about a week prior to actually starting. No pain tho until this month or before which was just normal cramping. I also may add that I am 23 and have a 3 year old and 18 month old. Thanks so much in advance for any help. I do not have insurance at this time and wanted to get opinions before I made a dr appt that isn t really needed.
Asked On : Tue, 1 Jan 2013
Answers:  0 Views:  22 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor